# SDR CALA2013092591458

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 91,568 hours, 14,489 cycles
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT FLIGHT DIRECTOR INOPERATIVE.  DEFERRED IAW MEL. MAINTAIN INSTRUCTION SOURCE SELECT SWITCH IN OPERATIVE POSITION FOR ALL PHASES OF FLIGHT.  RT FLT DIRECTOR WAS DEFERRED BEFORE CREW REPORTED MCP PROBLEM.  MODE CONTROL PANEL REPLACED.  RT FLT DIRECTOR OPERATES NORMAL.
